Frontiers of Mathematics in China

, Volume 12, Issue 2, pp 261–280

Large sieve inequality with sparse sets of moduli applied to Goldbach conjecture

Research Article

DOI: 10.1007/s11464-016-0527-x

Cite this article as:
Bauer, C. Front. Math. China (2017) 12: 261. doi:10.1007/s11464-016-0527-x

Abstract

We use the large sieve inequality with sparse sets of moduli to prove a new estimate for exponential sums over primes. Subsequently, we apply this estimate to establish new results on the binary Goldbach problem where the primes are restricted to given arithmetic progressions.

Keywords

Three primes theorem exponential sums over primes sparse set of modules 

MSC

11F32 11F25 

Copyright information

© Higher Education Press and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.Dolby LaboratoriesBeijingChina

Personalised recommendations